# SDR AALA202407264877

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 71,130 hours, 29,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ESCAPE SLIDE GIRT BAR PAWL HAS BROKEN SPRING. REMOVED AND REPLACED L1 GIRT BAR FITTING IAW AMM 52-11-31.
